# SDR HEEA967289

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101501
- Condition: Defective
- Location: Cockpit
- Component: KTR953
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TX AND RX BREAKS UP DURING ENGINE RUN-UP.
